# SDR COEA0703919

- Difficulty date: September 24, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Engine: Pwa PW120
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671217210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION.  CORROSION ON LT CREASE BEAM WEB UPPER SURFACE.  REMOVED AND INSTALLED FABRICATED CREASE BEAM WEB.  (K)
